# SDR FDEA201609293610

- Difficulty date: September 29, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 63,892 hours, 25,988 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: AUB7078502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL ACCESS PANEL FWD INBOARD CORNER HAS A .200 IN. CRACK.  REPAIRED PER SRM 57-10-00 FIG 68.
